# SDR DLL13961707

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Logic Box
- Part number: 701147
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL WARNING LIGHTS FAILED AS PREVIOUS LOG BOOK ENTRY, LDG GEAR, SLAT REV PRESS AND INTRANSIT LIGHTS, DOOR OPEN LIGHTS. AIR TURNBACK TO SEA, NO GREEN DOWN AND LOCK LIGHT GEAR.
